Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 9, Issue 1


Published
on

January 1, 2021


Pages

7-12


DOI

Article

Spectral Radius and Operator Norm of n × n Triangular Block Operator Matrices

Check for updates


Authors

Elif Otkun Çevik* Affiliation:
Department of Computer Engineering, Avrasya University, Trabzon, Turkey
and Zameddin I. Ismailov Affiliation:
Karadeniz Technical University, Faculty of Sciences, Department of Mathematics 61080 Trabzon, Turkey


Abstract

In this work a difference between operator norm and spectral radius for the n × n triangular block operator matrices in the direct sum of Banach spaces has been investigated. Particularly, here it has been proved that if at least one of operators outside of main diagonal is nonzero, then spectral radius definitely smaller than the operator norm. The general case of this problem has been put by Prof. M. Demuth in American Institute of Mathematics workshop in 2015 [1].


Keywords

Block operator matrix, operator norm, spectrum, spectral radius.


Citation

Otkun Çevik, E. & Ismailov, Z. I. (2021). Spectral radius and operator norm of n × n triangular block operator matrices. Journal of Analysis & Number Theory, 9(1), 7–12. https://doi.org/10.18576/jant/090102

Published by: Engineering Journals

Engineering Journals Logo